MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD GOLDMAN-FOX WOUND SCS, 5; PFM12

INTEGRA LIFESCIENCES MANSFIELD GOLDMAN-FOX WOUND SCS, 5; PFM12
Catalog Number 100-9837
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The goldman-fox wound scissor, 5 (100-9837) was not returned to the manufacturer, as the customer indicated the product was disposed of; therefore, an evaluation of the device could not be performed.A definitive root cause cannot be determined.The issue of breaking may be the result of rough handling or corrosion.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that while using the goldman-fox wound scissor, 5 (100-9837), the tip broke off in the patient's mouth.The facility reported that the patient is okay, and there was no serious injury or medical attention required." staff was able to get the tip out of the mouth safely and it was not swallowed.The item was discarded by the facility.The total uses of the scissor prior to breakage were unknown.No injury, death or surgical delay was reported.

Brand Name
GOLDMAN-FOX WOUND SCS, 5
Common Device Name
PFM12
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22391717
Report Number3014334038-2025-00091
Device Sequence Number9180287
Product Code LRW
UDI-Device Identifier10381780501459
UDI-Public10381780501459
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100-9837
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown